| Model Number |
01.32.154MB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
11/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-11-2025.Lot 2008063: (b)(4) items manufactured and released on 15-12-2020 expiration date: 2025-12-02.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 4 years and 8 months from primary, the patient came in due to pain.Fibrous ingrowth was found on the cup side.The surgeon swapped the medacta head to a medacta head and revised the medacta cup and liner to a competitor cup and liner.The surgery was completed successfully.